Alert archive / Florida / Gale Warnings in 2023
Gale Warning 5, NWS Melbourne, FL
NWS Melbourne, FL issued this gale warning at Apr 8, 2023, 1:23 PM EDT. It took effect at Apr 9, 2023, 4:00 PM EDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2023, 1:23 PM EDT (17:23 UTC)
- In effect from
- Apr 9, 2023, 4:00 PM EDT
- Expired
- Apr 10, 2023, 10:00 PM EDT
- In force
- 30 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
949 WHUS72 KMLB 081723 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 123 PM EDT Sat Apr 8 2023 AMZ550-570-092000- /O.EXT.KMLB.SC.Y.0023.230409T0800Z-230409T2000Z/ /O.UPG.KMLB.GL.A.0003.230409T2100Z-230410T2100Z/ /O.NEW.KMLB.GL.W.0005.230409T2000Z-230410T2000Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- Flagler Beach to Volusia-Brevard County Line 20-60 nm- 123 PM EDT Sat Apr 8 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TO 4 PM EDT SUNDAY... ...GALE WARNING IN EFFECT FROM 4 PM SUNDAY TO 4 PM EDT MONDAY... * WHAT...For the Gale Warning, northeast winds 20 to 30 kt with gusts up to 40 kt and seas 11 to 16 ft expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 10 ft expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...For the Gale Warning, from 4 PM Sunday to 4 PM EDT Monday. For the Small Craft Advisory, from 4 AM to 4 PM EDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ552-572-092000- /O.EXT.KMLB.SC.Y.0023.230409T2000Z-230410T2000Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 123 PM EDT Sat Apr 8 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM SUNDAY TO 4 PM EDT MONDAY... * WHAT...Northeast winds 15 to 25 kt with occasional higher gusts and seas 9 to 12 ft expected. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...From 4 PM Sunday to 4 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
974 WHUS72 KMLB 090839 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 439 AM EDT Sun Apr 9 2023 AMZ550-570-092030- /O.CON.KMLB.SC.Y.0023.000000T0000Z-230409T2000Z/ /O.CON.KMLB.GL.W.0005.230409T2000Z-230410T2000Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- Flagler Beach to Volusia-Brevard County Line 20-60 nm- 439 AM EDT Sun Apr 9 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EDT MONDAY... * WHAT...For the Gale Warning, northeast winds 20 to 30 kt with gusts up to 40 kt and seas 11 to 16 ft expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...For the Gale Warning, from 4 PM this afternoon to 4 PM EDT Monday. For the Small Craft Advisory, until 4 PM EDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ555-575-092030- /O.EXA.KMLB.SC.Y.0023.230409T2000Z-230410T2000Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 439 AM EDT Sun Apr 9 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EDT MONDAY... * WHAT...North to Northeast winds increasing 15 to 25 kt with occasional gusts to 35 kt and seas building 11 to 16 ft expected. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...From 4 PM this afternoon to 4 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ552-572-092030- /O.EXT.KMLB.SC.Y.0023.230409T1400Z-230410T2000Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 439 AM EDT Sun Apr 9 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EDT MONDAY... * WHAT...North to Northeast winds 15 to 25 kt with occasional gusts to 35 kt and seas 11 to 16 ft expected. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...From 10 AM this morning to 4 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
714 WHUS72 KMLB 092012 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 412 PM EDT Sun Apr 9 2023 AMZ550-570-102000- /O.EXP.KMLB.SC.Y.0023.000000T0000Z-230409T2000Z/ /O.CON.KMLB.GL.W.0005.000000T0000Z-230410T2000Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- Flagler Beach to Volusia-Brevard County Line 20-60 nm- 412 PM EDT Sun Apr 9 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM MONDAY... * WHAT...Northeast winds 25 to 30 kt with gusts up to 45 kt and seas 11 to 17 ft. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-60 nm. * WHEN...Through 4 PM Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ552-555-572-575-102000- /O.CON.KMLB.SC.Y.0023.000000T0000Z-230410T2000Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 412 PM EDT Sun Apr 9 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM MONDAY... * WHAT...North to Northeast winds 15 to 25 kt with occasional gusts to 35 kt and seas 11 to 17 ft. * WHERE...Volusia-Brevard County Line to Jupiter Inlet 0-60 nm. * WHEN...Through 4 PM Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
847 WHUS72 KMLB 100748 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 348 AM EDT Mon Apr 10 2023 AMZ552-572-110200- /O.UPG.KMLB.SC.Y.0023.000000T0000Z-230410T2000Z/ /O.EXB.KMLB.GL.W.0005.000000T0000Z-230411T0200Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 348 AM EDT Mon Apr 10 2023 ...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Northeast winds 25 to 30 kt with gusts up to 40 kt and seas 12 to 17 ft. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-60 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ555-575-110200- /O.EXT.KMLB.SC.Y.0023.000000T0000Z-230410T1400Z/ /O.EXB.KMLB.GL.W.0005.230410T1400Z-230411T0200Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 348 AM EDT Mon Apr 10 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EDT THIS EVENING... * WHAT...For the Small Craft Advisory, northeast winds 20 to 25 kt with gusts up to 35 kt and seas 12 to 16 ft. For the Gale Warning, northeast winds 25 to 30 kt with gusts up to 40 kt and seas 13 to 17 ft expected. * WHERE...Sebastian Inlet to Jupiter Inlet 0-60 nm. * WHEN...For the Small Craft Advisory, until 10 AM EDT this morning. For the Gale Warning, from 10 AM this morning to 10 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ550-570-110200- /O.EXT.KMLB.GL.W.0005.000000T0000Z-230411T0200Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- Flagler Beach to Volusia-Brevard County Line 20-60 nm- 348 AM EDT Mon Apr 10 2023 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Northeast winds 25 to 30 kt with gusts up to 40 kt and seas 11 to 16 ft. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-60 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
164 WHUS72 KMLB 101448 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 1048 AM EDT Mon Apr 10 2023 AMZ550-552-555-570-572-575-110200- /O.CON.KMLB.GL.W.0005.000000T0000Z-230411T0200Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 1048 AM EDT Mon Apr 10 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kt and seas 12 to 16 ft. * WHERE...All coastal Atlantic waters from Flagler Beach to Jupiter Inlet out to 60 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Schaper
957 WHUS72 KMLB 101904 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 304 PM EDT Mon Apr 10 2023 AMZ550-552-570-110200- /O.CAN.KMLB.GL.W.0005.000000T0000Z-230411T0200Z/ /O.NEW.KMLB.SC.Y.0024.230410T1904Z-230412T0600Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Flagler Beach to Volusia-Brevard County Line 20-60 nm- 304 PM EDT Mon Apr 10 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT WEDNESDAY... ...GALE WARNING IS CANCELLED... * WHAT...East winds 15 to 25 kt with occasional gusts up to 35 kt and seas 9 to 14 ft. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...Until 2 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ555-572-575-110200- /O.CON.KMLB.GL.W.0005.000000T0000Z-230411T0200Z/ /O.NEW.KMLB.SC.Y.0024.230411T0200Z-230412T0600Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 304 PM EDT Mon Apr 10 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 2 AM EDT WEDNESDAY... * WHAT...For the Gale Warning, northeast winds around 25 kt with gusts up to 40 kt and seas 12 to 16 ft. For the Small Craft Advisory, east winds 20 to 25 kt with occasional gusts up to 35 kt and seas 10 to 15 ft expected. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm, Volusia- Brevard County Line to Sebastian Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...For the Gale Warning, until 10 PM EDT this evening. For the Small Craft Advisory, from 10 PM this evening to 2 AM EDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Schaper
630 WHUS72 KMLB 110216 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 1016 PM EDT Mon Apr 10 2023 AMZ555-572-575-120600- /O.EXP.KMLB.GL.W.0005.000000T0000Z-230411T0200Z/ /O.CON.KMLB.SC.Y.0024.000000T0000Z-230412T0600Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 1016 PM EDT Mon Apr 10 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM WEDNESDAY... ...GALE WARNING HAS EXPIRED... * WHAT...East winds 20 to 25 kt with gusts up to 35 kt and seas 10 to 15 ft. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm, Volusia- Brevard County Line to Sebastian Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...Until 2 AM Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ550-552-570-120600- /O.CON.KMLB.SC.Y.0024.000000T0000Z-230412T0600Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Flagler Beach to Volusia-Brevard County Line 20-60 nm- 1016 PM EDT Mon Apr 10 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM WEDNESDAY... * WHAT...East winds 20 to 25 kt with occasional gusts up to 35 kt and seas 9 to 14 ft. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...Until 2 AM Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Apr 8, 9:53 AM EDT, 3 hours 30 minutes earlier.
Area forecast discussion, Apr 8, 9:53 AM EDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
953 AM EDT Sat Apr 8 2023
...New UPDATE, MARINE, AVIATION...
.UPDATE...
Issued at 910 AM EDT Sat Apr 8 2023
This morning's 10Z XMR sounding found that we still have a ways to
go in terms of available moisture today, with a PWAT of only
0.95", despite ongoing showers over the Atlantic. This activity is
occasionally drifting onshore, mainly into the Treasure Coast,
then quickly diminishing in the drier air mass. Expect this to
change as we head into the afternoon, as S/SE winds advect greater
moisture into the area ahead of an approaching cool front.
A slight chance of showers along the coast through the morning
hours. Then, scattered showers and a few lightning storms are
expected to develop this afternoon along the sea breeze as it
pushes inland. By this evening, a sea breeze collision is
expected, with current CAMs suggesting that this will take place
over the Orlando area. Steering flow will veer from SE to SW/W
through the day today, so this activity is expected to drift back
towards the coast through the evening hours. Then, push offshore
by around midnight. Though convection will be possible along the
sea breeze through the day, the highest coverage looks to occur
after 6pm, with the collision around or shortly after sunset. The
strongest storms will be capable of frequent lightning strikes,
wind gusts to around 40mph, and heavy downpours. PoPs around
30-50% through this afternoon, with up to 60% along the coast this
evening as activity drifts offshore. One more day of well above
average temperatures, with highs this afternoon reaching the mid
to upper 80s along the coast and upper 80s to lower 90s inland.
Tonight, a cool front will push southward through east central
Florida, reaching south Florida by around daybreak. Little
precipitation is expected along the frontal passage itself, with
just a slight chance of showers well north and west of I-4.
However, shower and lightning storm activity is expected to
continue across the Atlantic waters overnight. Light westerly
winds late veering northerly at around 5-10mph behind the front
into the early morning hours. Overnight lows in the mid to upper
60s.
&&
.MARINE...
Issued at 910 AM EDT Sat Apr 8 2023
Isolated showers over the Atlantic waters occasionally drifting
onshore this morning, mainly along the Treasure Coast. This is
expected to continue through early afternoon. Then, highest rain
chances transition inland late this afternoon into this evening,
where a sea breeze collision is forecast. Late this evening and
into tonight, showers and lightning storms are expected to drift
back offshore, as steering flow veers ahead of an approaching cool
front. This activity will then persist, especially over the Gulf
Stream through daybreak. SE winds around 8-12kts veering S this
evening. Then, becoming N behind the front. Winds will rapidly
increase Sunday morning from north to south, becoming up to 20kts
north of the Cape by sunrise. A Small Craft Advisory is in effect
for the Volusia waters beginning at 5AM. Seas 2-4ft building to
3-5ft overnight, possibly up to 6ft well offshore north of the
Cape.
&&
.FIRE WEATHER...
Issued at 359 AM EDT Sat Apr 8 2023
Minimum relative humidity values west of Interstate 95 will fall
to around 35 percent this afternoon, with higher values along the
coast. Rain chances will increase late today and this evening
ahead of a cool front. There will be some lightning storms which
may ignite new fires but cooler and wetter conditions are expected
next week.
&&
.AVIATION...
(12Z TAFS)
Issued at 910 AM EDT Sat Apr 8 2023
VFR conditions prevailing outside of convection through the day
today. Generally southerly flow, though the sea breeze is expected
to move inland today, with winds becoming SE behind it and
increasing winds along the coast to around 12kts. Some shower
activity is possible as showers drift inland this morning and
along the sea breeze into this afternoon. Then, a sea breeze
collision is expected around MCO late this afternoon into this
evening, developing scattered showers and a few lightning storms.
VCSH included for the Treasure Coast terminals this morning
through around 15Z. Then, for all coastal terminals early this
afternoon (for initial sea breeze convection). TEMPOs have been
included for ISM/SFB/MCO from 22-02Z for expected lightning storm
activity. Any development should remain east of LEE. This activity
will then drift back towards the coast through around 4Z.
Tonight, a cool front will pass southward through the area. Light
SW winds veering N around 8-10kts late behind the front. Little
precipitation expected along the boundary itself. However, CIG
reductions are expected into early Sunday morning, as lower clouds
linger.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 84 65 73 62 / 50 60 70 70
MCO 90 68 76 65 / 40 50 70 40
MLB 85 68 80 66 / 30 60 80 50
VRB 86 67 82 65 / 30 50 80 50
LEE 90 67 75 62 / 40 30 60 30
SFB 90 67 75 63 / 40 50 70 50
ORL 91 69 77 65 / 40 50 70 40
FPR 85 68 82 66 / 30 50 80 50
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 5 AM to 5 PM EDT Sunday for AMZ550-570.
Gale Watch from Sunday afternoon through Monday afternoon for
AMZ550-570.
Small Craft Advisory from 5 PM Sunday to 5 PM EDT Monday for
AMZ552-572.
&&
Leahy/Pendergrast/FehlingHazardous weather outlook, Apr 8, 10:00 AM EDT, 3 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1000 AM EDT Sat Apr 8 2023 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-090000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1000 AM EDT Sat Apr 8 2023 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Scattered showers are expected to develop into lightning storms during the late afternoon and evening hours, as the east and west coast sea breeze boundaries push slowly inland, interact with the larger lake breeze boundaries and eventually collide on the east side of the peninsula this evening. Activity is then expected to drift back towards the coast into tonight. Storm motion will be toward the east to northeast at 15 to 25 mph. The primary threats from storms today will be occasional lightning strikes, gusty winds up to 40 mph and heavy rain. .RIP CURRENT IMPACT... A Moderate risk of dangerous rip currents continues at all central Florida Atlantic beaches. Check with the local beach patrol for additional information about ocean hazards and heed the advice of lifeguards. Always swim near a lifeguard and never swim alone. .MARINE THUNDERSTORM GUST IMPACT... Storms that form this afternoon and evening will move toward the east or northeast at 15 to 20 knots and affect portions of the inland lakes, intracoastal, and nearshore Atlantic waters. Wind gusts up to 35 knots will be possible in the stronger storms. .WIND AND SEA IMPACT... North to northwest winds will increase 15 to 20 knots behind a cool front late tonight over the Volusia waters. Seas up to 6 feet will be possible late tonight well offshore north of the Cape. .FIRE WEATHER IMPACT... The fire weather danger remains high today across east central Florida, inland from I-95, due to a combination of ongoing drought conditions and low afternoon relative humidity. Outdoor burning remains highly discouraged! Temporary burn bans are in effect for Brevard, Orange, Osceola, Seminole, and Lake counties. Remember to dispose of cigarette butts in their proper receptacles and never discard them outdoors or throw them out of car windows. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. Increasing north then northeast winds behind a cold frontal passage Sunday will result in windy conditions along the coast, with very hazardous boating and surf conditions through early next week. Breaking waves of 6 to 8 feet, and possibly higher, will produce rough surf and beach erosion around the times of high tide beginning late Sunday and continuing through at least Tuesday. The Volusia coast is especially vulnerable to wave runup given the loss of dunes and seawalls as a result of tropical cyclones Ian and Nicole last year. An unsettled pattern will continue this week with scattered to numerous showers and isolated storms each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. Kelly/Leahy
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 3:52 AM EDT | Gale Watch | MLB | 10 hr | |
| Apr 8, 3:52 AM EDT | Small Craft Advisory | MLB | 54 hr | |
| Apr 8, 1:41 PM EDT | Coastal Flood Watch | MLB | Volusia | 14 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.